Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Dizziness, lightheadedness and nausea. Have Low blood sugar. Help?

I feel dizzy, no headache , no fever . I feel as if I went on the tea cups. Lightheaded, dizzy, and slightly nauseas from being dizzy. It becomes worse when I move my head or move around and continues in a seated position or when I close my eyes. This was preceded by, what I believe low blood sugar , but I always eat something and feel better, which I did, but this happened a little while later.
Asked On : Wed, 26 Dec 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Emergency Medicine Specialist 's  Response
hi NParis,
Thanks for writing your query.

The cause of your dizziness seems more towards ear problem resulting in postural vertigo as indicated by you that your diziness increases on moving your head.

You should get yourself investigated and examined by an ENT specialist.
Also get yourself investigated for following :-
1. Blood Sugar (Fasting and PP)
2. HbA1C
3. ECG
4. MRI Head and Neck

Taking Cinnarizine 25 mg thrice a day or Betahistine 16 mg thrice a day will be helpful if the dizziness persists and if low blood sugarlevel is not the cause of your dizziness.

I hope this is helpful to you.
Answered: Wed, 26 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor